# SDR 97FDEA00282

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: False Warning
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT LANDING GEAR INTRANSIT LIGHT STAYS ON.  REMOVED AND REPLACED DOWN LOCK PROXIMITY SWITCH IN LEFT WHEEL WELL, NO HELP.  REPLACED LEFT UPLOCK SWITCH, NO HELP.  REPLACED LANDING GEAR ACCESSORY UNIT.  CHECKS GOOD PER B727 MAINTENANCE MANUAL 32-09-122.
